# SDR CALA9701102

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .875 INCH CRACK WITH CORROSION IN FUSELAGE SKIN AT BS 2220 BETWEEN STRINGERS 50R AND 51R.  A SKIN REPAIR WAS INSTALLED IAW SRM 53-30-03, FIGURE 1 AND THE STRINGERS WERE REPAIRED IAW SRM 53-10-03, FIGURE 1.
